Autors: Sirakova, N. D.
Title: Boubdary-Value Problem for Almost Linear Sistems of Ordinary Differential Equations
Keywords: boundary-value problem

Abstract: A boundary-value problem(BVP) for almost Linear sistems of ordinary differential equations (ODE) is consideret. An asymptotic exspansion of the solution is constructed in the conditionallity stable case. The boundary function method, pseudoinverse matrices and orthogonal projectors are utilized.

References

    Issue

    AIP Conference Proceeding, vol. 2172, pp. 030014-1-030014-9, 2019, United States, Published by AIP Publishing

    Copyright Published by AIP Publishing

    Full text of the publication

    Вид: статия в списание, публикация в реферирано издание, индексирана в Scopus